# SDR SWIA200110451

- Difficulty date: December 17, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 15,602 hours, 21,894 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CIRCUIT BREAKER B-19 TRIPPED, WOULD NOT RESET.  INSULATED CHAFED WIRING AT FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH.  EMERGENCY LIGHTS OPERATED NORMALLY.
